# SDR HYIA20181003005

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0046
- Aircraft time: 29,756 hours, 36,390 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 51310075
- Condition: Corroded
- Location: Vertical Stab
- Part time: 29,756 hours, 36,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CORROSION WAS DISCOVERED ON THE LEFT SIDE AFT VERTICAL ANGLE (P/N: 5131007-5) OF THE VERTICAL STABILIZER BETWEEN APPROXIMATE W.L. 142.514 AND 145.380. THIS CORROSION IS 2.866 INCHES LONG, AND HAS EXFOLIATED THE FLANGE OF THE ANGLE FROM ITS ORIGINAL THICKNESS OF .150 TO .239. THIS ANGLE WILL BE REPLACED WITH FACTORY NEW PARTS. PLEASE SEE PICTURE AND MEASUREMENTS ATTACHED TO THIS SDR FOR FURTHER DETAILS.
